On the order of growth for the norm of the holomorphic component of a meromorphic function

  • Levon Derenikovič Grigorjan
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 798)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    GONČAR, A. A.: The rate of rational approximation and the property of univalence of an analytic function in the neighborhood of an isolated singular point [in Russian], Mat. Sb. (N. S.) 94 (136) (1974), 265–282 and 336.MathSciNetGoogle Scholar
  2. [2]
    GRIGORJAN, L. D.: Estimates of the norm of holomorphic components of meromorphic functions in domains with a smooth boundary [in Russian], Mat. Sb. (N. S.) 100 (142) (1976), 156–164 and 166.MathSciNetGoogle Scholar
  3. [3]
    MUSHELIŠVILI, N. I.: Singular integral equations [in Russian], Izdat. "Nauka", Moscow 1968.Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Levon Derenikovič Grigorjan
    • 1
  1. 1.Polytechnical InstituteTeryan, Erevan 09Russia

Personalised recommendations